• frustrated frustrated
    October 27, 2008
    weak erection and skin tight
    frustrated frustrated
    October 27, 2008

    i am over 18 and i am embarresed by this but when i get erect  its not as hard as it was maybe 2 years ago, and the head of the penise seems kind of soft plus the the skin under the head feels tight.

    i am circumsized  and others have said it shouldnt feel tight because of that.

     

     i have researched and been worried what if its like youth impotence or soemthing.

    i all so am worried if i may have damaged something by over masturbation in a long period of time, and or when i try a stretching exercise if i might have damaged nerves or something.

     

     is there anything that can help me, should i just go a long time without stimulation and see if it gets better?

    READ MORE

FROM OUR EXPERTS

  • Richard G. Wirtz, Psy.D.
    Health Pro
    October 29, 2008
    Richard G. Wirtz, Psy.D.
    Health Pro
    October 27, 2008

    frustrated - The worrying you are doing is probably way worse than any of the "problems" you are describing. In fact, the worrying is probably contributing to some of the issues you are describing. You are doing the right thing by trying to reach out to others for information but you should consider setting up an appt. with an urologist for an exam and question and answer session. If there is something wrong then you can do something constructive about it and if not then hopefully you can stop worrying. Please  don't let embarassment stop you. Most men your age are preoccupied with sex and sexual functioning and intervening in a constructive manner now could save you a lot of anxiety and worry in the future.

     

    Rick Wirtz

     

    Rick Wirtz is a Psychologist, not a Psychiatrist. Although the majority of Psychologists are not authorized to prescribe medications or give you specific advice about them, they typically have experience working with patients who take a variety of medications. The response above is not intended to diagnose or treat any medical or mental disorder. Any information given in a post about medication is for educational purposes only and primarily to aid you in having an informed discussion with your own physician.


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.